# SDR USAASA03033

- Difficulty date: April 21, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Part serial: 1029AL
- Condition: Defective
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR AN 'EPSU EXT LOAD FWD L' FAULT MESSAGE, FOUND THE FORWARD RIGHT EMERGENCY ESCAPE SLIDE ALSO DEFECTIVE FOR HIGH RESISTANCE OF THE SLIDE LIGHTS.  MAINTENANCE REPLACED THE R1 SLIDE.  OK FOR SERVICE.  (M)
